# SDR NWAA083596308

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 79,113 hours, 9,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR EMERGENCY LIGHT AFT POSITION INOPERATIVE.  MAINTENANCE CORRECTED WIRING TO LIGHT ASSEMBLY L1166.  OPERATIONAL CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.  (S)
